-
Giuseppe Gaeta, “Symmetry of stochastic non-variational differential equations”, Physics Reports, 686 (2017), 1
-
S V Meleshko, Yu N Grigoriev, A Karnbanjong, A Suriyawichitseranee, “Invariant solutions in explicit form of the Boltzmann equation with a source term”, J. Phys.: Conf. Ser., 894 (2017), 012063
-
Adisak Karnbanjong, Amornrat Suriyawichitseranee, Yurii N. Grigoriev, Sergey V. Meleshko, AIP Conference Proceedings, 1893, 2017, 030062
-
Oleksandr A. Pocheketa, Roman O. Popovych, “Extended symmetry analysis of generalized Burgers equations”, Journal of Mathematical Physics, 58:10 (2017)
-
R. Naz, A.F. Cheviakov, “Conservation Laws and Nonlocally Related Systems of Two-Dimensional Boundary Layer Models”, Zeitschrift für Naturforschung A, 72:11 (2017), 1031
-
Feng-Shan Long, Adisak Karnbanjong, Amornrat Suriyawichitseranee, Yurii N. Grigoriev, Sergey V. Meleshko, “Application of a Lie group admitted by a homogeneous equation for group classification of a corresponding inhomogeneous equation”, Communications in Nonlinear Science and Numerical Simulation, 48 (2017), 350
-
R. Naz, “Potential Systems and Nonlocal Conservation Laws of Prandtl Boundary Layer Equations on the Surface of a Sphere”, Zeitschrift für Naturforschung A, 72:4 (2017), 351
-
А. Г. Кудрявцев, “Нелокальное преобразование Дарбу двумерного стационарного уравнения Шредингера и его связь с преобразованием Мутара”, ТМФ, 187:1 (2016), 12–20
; A. G. Kudryavtsev, “Nonlocal Darboux transformation of the two-dimensional stationary
Schrödinger equation and its relation to the Moutard transformation”, Theoret. and Math. Phys., 187:1 (2016), 455–462
-
Xiangpeng Xin, Yutang Liu, Xiqiang Liu, “Nonlocal symmetries, exact solutions and conservation laws of the coupled Hirota equations”, Applied Mathematics Letters, 55 (2016), 63
-
Li-Li Huang, Yong Chen, “Nonlocal symmetry and exact solutions of the (2+1)-dimensional modified Bogoyavlenskii–Schiff equation”, Chinese Phys. B, 25:6 (2016), 060201
-
Roman Cherniha, John R. King, Sergii Kovalenko, “Lie symmetry properties of nonlinear reaction-diffusion equations with gradient-dependent diffusivity”, Communications in Nonlinear Science and Numerical Simulation, 36 (2016), 98
-
Li-Li Huang, Yong Chen, Zheng-Yi Ma, “Nonlocal Symmetry and Interaction Solutions of a Generalized Kadomtsev—Petviashvili Equation”, Commun. Theor. Phys., 66:2 (2016), 189
-
G. M. Webb, “Multi-symplectic, Lagrangian, one-dimensional gas dynamics”, Journal of Mathematical Physics, 56:5 (2015)
-
Igor Leite Freire, Mariano Torrisi, “A review on symmetries for certain Aedes aegypti models”, Int. J. Mod. Phys. Conf. Ser., 38 (2015), 1560073
-
Alexander Bihlo, Elsa Dos Santos Cardoso-Bihlo, Roman O Popovych, “Algebraic method for finding equivalence groups”, J. Phys.: Conf. Ser., 621 (2015), 012001
-
M.I. Serov, T.O. Karpaliuk, O.G. Pliukhin, I.V. Rassokha, “Systems of reaction–convection–diffusion equations invariant under Galilean algebras”, Journal of Mathematical Analysis and Applications, 422:1 (2015), 185
-
Roman Cherniha, John King, “Lie and Conditional Symmetries of a Class of Nonlinear (1 + 2)-Dimensional Boundary Value Problems”, Symmetry, 7:3 (2015), 1410
-
Mariano Torrisi, Rita Tracinà, “An Application of Equivalence Transformations to Reaction Diffusion Equations”, Symmetry, 7:4 (2015), 1929
-
S.Yu. Lukashchuk, A.V. Makunin, “Group classification of nonlinear time-fractional diffusion equation with a source term”, Applied Mathematics and Computation, 257 (2015), 335
-
Xiangpeng Xin, Junchao Chen, Yong Chen, “Nonlocal symmetries and explicit solutions of the Boussinesq equation”, Chin. Ann. Math. Ser. B, 35:6 (2014), 841